# SDR SWIA200414304

- Difficulty date: December 17, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 20,754 hours, 30,032 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, EXPERIENCED CONTINUOUS RAPID STIFFENING/RESISTANCE IN RUDDER PEDALS.  REPLACED BLUE SYSTEM RUDDER ACTUATOR WITH A SERVICEABLE UNIT IAW EMB M/M 27-22-02.  OPERATIONAL CHECK GOOD.
